| Model Number |
CNA0T0 |
| Medical Device Problem Code |
Material Deformation (2976)
| Health Effect - Clinical Code |
Insufficient Information (4580)
Type of Reportable Event
Malfunction
Event or Problem Description
A physician reported that subsurface nano glistenings (ssngs) were observed after intraocular lens implantation surgery.Additional information has been requested but no information is available at the time of this report.There are multiple medical reports associated with same event.This file is 8 of 29.
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is:
(b)(4).